# SDR 044910

- Difficulty date: November 7, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 16,710 hours, 24,744 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: S2152
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,917 hours, 2,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "H" CHECK ON LT ENGINE TRUSS, MAINT FOUND A CRACK AT THE OUTBOARD COWLING ATTACH BRACKET.   MAINT R & R WITH ANOTHER TRUSS. UPON RECEIPT OF OLD TRUSS, VENDOR DID A REPORT.  REPORT REVEALED THAT A CRACK AT BOTH UPPER COWLING BRACKETS AND CHAFED AT LT BRACKET. PERFORMED AN 8000 HOUR MAG PARTICLE INSPECTION IAW REPS MM. VENDOR REPAIRED TRUSS SUPPORT BRACKET MOUNTS IAW REPAIR DRAWING SR-CO-00012 REV "B". COMPLIED WITH "H"  CHECK INSPECTION IAW REPS SRM. VISUALLY VERIFIED THE COMPLETION OF SB 71-3024 AND SB 71-3144 REV "I" HAS BEEN PREVIOUSLY COMPLIED WITH IAW AD 2001-22-16. BLENDED CHAFE AT LT UPPER BRACKET TO WITHIN LIMITS IAW SRM 71-91-03.
